# SDR UIEA2018061201133

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,843 hours, 22,460 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Annunciator
- Part number: 2332
- Part serial: 20090019102
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WX RADAR INOP MUST BE SELECTED ON TWICE BEFORE WILL WORK REPEAT ITEM. REMOVED AND REPLACED ANNUNCIATOR ASSY IAW SWPM 20-42-01.
